MathSciNet Relay Station
MathSciNet bibliographic data
MR1887894 (2003a:14022) 14F05 (14D20 14J30 18E30)
Căldăraru, Andrei Derived categories of twisted sheaves on elliptic threefolds. J. Reine Angew. Math. 544 (2002), 161–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement